You've Helped Erowid Reach New Heights!
More than 1,060 of you donated during our Public Support Drive
Thanks for supporting reliable harm-reduction information about psychoactive drugs!
Took Too Much Man, Too Much, Too Much
Amphetamines (Adderall XR)
by greeneyedligrl
Citation:   greeneyedligrl. "Took Too Much Man, Too Much, Too Much: An Experience with Amphetamines (Adderall XR) (ID 67852)". Erowid.org. Jun 27, 2008. erowid.org/exp/67852

 
DOSE: T+ 0:00 40 mg oral Amphetamines (capsule)
  T+ 1:30 20 mg oral Amphetamines (capsule)
  T+ 2:00 20 mg oral Amphetamines (capsule)
  T+ 5:00 20 mg oral Amphetamines (capsule)
  T+ 5:15 10 mg oral Amphetamines (capsule)
  T+ 12:00   IV Pharms - Lorazepam (liquid)

BODY WEIGHT: 120 lb


Well let me start out by saying that I am a frequent smoker of marijuana. I have tried various drugs such as cocaine, xanax, vicodin, klonopin and I am also perscribed 100mg Seroquil and 25mg Paxil.

My experience started at about 145pm. I had acquired quite a few of my sisters ADD meds, specifically Adderall. She had a gigantic pill bottle of the unused meds, since her Dr. gave her Vyvanse, and no longer had use for the Adderall. So I decided, since I've heard many rumors of Adderall having the same effects of coke in high doses, I decided to give it a whirl. At about 145pm, I popped two 20mg pills and just sat on my computer researching the drug.(Stupid of me to look for information AFTER ingesting the drug). I didn't notice and euphoric or speedy effect like cocaine, but I felt much more alert. Being that all I had was time to kill, I just cleaned my room and chilled on the computer. After about an hour and a half of disappointment, I decided to pop another 20mg pill. Waited a half hour. DAMN IT STILL NO NOTICEABLE EFFECT!! Getting angry that this drug was a bust, I popped another 20mg and continued obsessively reading about Adderall experiences, side effects, warnings...all of it. I noticed an increase in heart rate, and I remember being happy that I was finally feeling something. BUT IT WASNT ENOUGH! So I took another 20 mg. It was now 7pm and having 100mg of this shit in my system, and STILL not getting the effect that I desired. I figured that another 20mg pill might overdo it, so I decided to break open the pill, and eat half of it.

Then without warning.. BAM!!! my heart is racing faster than a fuckin race horse! YESSS EUPHORIA! I am loving the cocaine like feeling and pace my room, embracing the feeling. About an hour or two later (this is where I begin losing track of time). My sister knocks on the door. She asks me. 'Have u taken any of my adderall? I counted my pills and noticed I am missing some'. I tell her I dont know what she is talking about, and quickly look away. She gave me a 'I am not stupid u fucking moron, I know u KNOW where my pills went' look, and asked me again. I caved in, and went to my stash area, giving her the remaining three pills I didn't take. Mind you, I am still flying reallllllyyy fucking high. I tell her 'That's all I took.' She looks at me and says 'That's funny, I could have sworn I had more' I quickly smooth talk her, and shover her out of my room. I didnt want her fuckin with my high! but as soon as things got really good, they came to a rather severe end. I started to panic. Like really out of my fucking mind insane paranoia. How long was this feeling supposed to last? It was now 1030, more than two hours since the last dose and my heart just wont slow down! My arms and feet were starting to lose circulation, and get that classic pins and needles feeling. Oh shit, is this supposed to happen??

My left arm is especially numb. I pace my room, trying to swing my arms around to get the circulatin working, BUT ITS NOT. I try turning the lights off, and laying in my bed figuring making as little movement as possible, my body might just relax. Well, it totally didn't work. I was still panicking, thinking of the worst case scenario. I was convinced that I was overdosing. In my adderall panic induced state, I decided to IM my sister(who was in the next room) and said 'listen dont be mad at me, but I took 5 of your adderall and I think I'm having a bad reaction.' All she says is 'I'm coming in your room'. She begins scolding me, but I beg her...PLEASE I dont need the added stress. Yell at me when I'm feeling normal! My sister asked if I wanted to go for a walk, and have a cig. I figured, yeah walk it off, get my mind off it. We made laps around my block, and It didnt seem to help at all. We went back into my room, and I decided to call poision control. I told them my symptoms, and they suggest I call 911. Fuck, its 1130 at night, I live in the suburbs so the sirenes will definitely wake the neighbors out of their slumber. (I live with my father mind you, and he works till very laye hours of the night, as late as 4am) Feeling that I had no options left, and that I can not handle the mental torture of riding it out I called 911.

I asked them to come through the back door, and not come with the sirens blaring. They proceeded to do so. Two cops, and one EMT enter my room, and I tell them how I feel. I tell them a friend gave me the pills to study for finals, and didnt tell me anything about dosage, and that I thought I took too much. One cop takes out his notepad, I suppose to write a report...but In my extremely wired state, I blurt out 'OMG are u arresting me?' The cop just smiles at me and tells me no. So they proceed to take me to my local hospital, take some blood, hook me up to a heart monitor, and give me an IV of ativan. I must have asked the nurse 20 times 'are you sure this wont interact?' But she told me to just relax, and the medication will calm me down. I was only there about an hour and a half when they let me go. I took a cab home, and made it into my room unnoticed. The tranquilizer was working, and I just collapse into my bed and pass the fuck out. (Lord knows if it wasnt for the ativan, I would have been up until that next afternoon). Once I woke up in my room, confused of where I was. It was the strangest feeling.. I KNEW I was in my room, I saw the silhouettes of my computer, chair, closet...but it was different. something about my room was different, and I couldnt recognize it.

When I awoke that morning, I had faint hallucinations. I have this painting hung up on the wall facing my bed. Its a painting of two colors swirling into a vortex. It was MOVING moving towards me, and away from me, from side to side. It's like my vision was really out of focus. (Something I have never experienced before.) I also have butterflies hung up on my wall, and as I looked at them, they were also moving from side to side...around..but it was all very subtle, it wasnt like the room was spinning or anything. All in all, I am most certainly NEVER fucking with this drug in high doses again. I'm not sure if I was overdosing, or my own anxious mindset sent me into blind panic. Dude, I sent myself to the hospital, call me a pussy, but I definitely could not ride out a high like that. Be careful ya'll. this shit aint no game!

Exp Year: 2007ExpID: 67852
Gender: Female 
Age at time of experience: Not Given 
Published: Jun 27, 2008Views: 50,421
[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]

Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.


Experience Vaults Index Full List of Substances Search Submit Report User Settings About Main Psychoactive Vaults